# SDR ABXR080071

- Difficulty date: February 6, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N208US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47220
- Aircraft time: 57,322 hours, 54,679 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Repair
- Part number: 59101575
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR INNER PAN REPAIR AT THE AFT LOCK REQUIRED EVAL IAW AD 2006-10-14.  REMOVED AND REPAIRED AREA IAW DC9 SRM 52-05, FIG 26B, 51-30-5, 51-30-2, AND ST-6244-03.
